# SDR 97ZZZX1587

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Condition: Failed
- Location: G Switch
- Component: Ameriking
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OUT OF BOX FAILURE:  G-SWITCH.  NEW ELT FUNCTION CHECKS NORMALLY ON TEST CIRCUIT, BUT WHEN G-SWITCH IS ACTIVATED THE TONE DOES NOT SWEEP.  SUSPECT DEFECTIVE (HIGH RESISTANCE) G-SWITCH.
